Open Access
Summer 1999 On the Alaoglu-Birkhoff equivalence of posets
Stevo Todorčević, Jindrřich Zapletal
Author Affiliations +
Illinois J. Math. 43(2): 281-290 (Summer 1999). DOI: 10.1215/ijm/1255985215


We show that under the Proper Forcing Axiom, the Alaoglu-Birkhoff equivalence on separative posets of the first uncountable size roughly coincides with regular embeddability. We also investigate the behavior of the equivalence under the Continuum Hypothesis.


Download Citation

Stevo Todorčević. Jindrřich Zapletal. "On the Alaoglu-Birkhoff equivalence of posets." Illinois J. Math. 43 (2) 281 - 290, Summer 1999.


Published: Summer 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0933.03066
MathSciNet: MR1703188
Digital Object Identifier: 10.1215/ijm/1255985215

Primary: 03E05
Secondary: 03E40 , 06A06

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

Vol.43 • No. 2 • Summer 1999
Back to Top